# SDR 06FDEA2252

- Difficulty date: June 8, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727-200
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AILERON OUTBOARD BALANCE BAY, FWD HINGE HALF ATTACH POINT IS ABRAIDED AT THE OUTBOARD AND INBOARD EDGES AT THE APEX OF THE BENDS.  REPAIRED PER FED EX EA 7-5710-100548.
